# SDR C2XA04IA133

- Difficulty date: October 6, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N41104
- Make and model: Emb EMB-145XR
- Aircraft serial: 145646
- Aircraft time: 5,165 hours, 2,774 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: 7287100507
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED EMERGENCY EXIT LIGHTS CAME ON AFTER LANDING WITH AN EMERGENCY LIGHT NOT ARMED WARNING.  REMOVED AND REPLACED THE FLIGHT ATTENDANTS CONTROL PANEL.
